Panadol Extra Advance Tablets Pack of 14 - welzo
Panadol Extra Advance Tablets Pack of 14 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Panadol Extra Advance Tablets Pack 14 je vaším řešením pro rychlou a efektivní úlevu od řady bolesti a nepohodlí. Díky kombinaci důvěryhodné síly paracetamolu s přidanou posílením kofeinu jsou tyto tablety navrženy tak, aby řešily i ty nejvíce tvrdohlavé bolesti a bolesti. Každá tableta obsahuje 500 mg paracetamolu a 65 mg kofeinu, pracuje v synergii ke zmírnění bolesti hlavy, migrény, bolesti zubů a bolesti dobové bolesti a zároveň snižuje horečku a uvolňuje nepohodlí nachlazení a chřipky.

To, co odlišuje Panadol Extra Advance, je její pokročilá technologie Optizorb, která umožňuje, aby se aktivní složky vstřebaly rychleji do vašeho krevního řečiště a nabízely rychlou úlevu, když ji nejvíce potřebujete. Kompaktní velikost a hladký povlak tabletů je usnadňují spolknutí a zajišťují bezproblémový zážitek i pro ty, kteří obvykle bojují s léky.

Ať už jednáte o trvalé bolesti hlavy, která z intenzivního tréninku nezmizí, nebo bolí svaly, je Panadol Extra Advance formulován tak, aby poskytoval rychle působící, dlouhotrvající úlevu, což vám umožní vrátit se k vašemu dni s minimálním narušením. Pohodlné balení 14 tablet je ideální pro udržení doma, v tašce nebo v kanceláři a zajišťuje, že jste vždy připraveni bojovat proti neočekávané bolesti.

Před použitím se prosím poraďte se svým poskytovatelem zdravotní péče, zejména pokud máte nějaké již existující podmínky nebo v současné době užíváte jiné léky. Panadol Extra Advance Tablety jsou vhodné pro dospělé a děti starší 12 let. Objevte sílu kombinovaného úlevy od bolesti s Panadolem Extra Advance a získejte svůj den s důvěrou.

Ingredients/Specifications

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For adults and children aged 16 and over: Take 2 tablets, with a maximum of 8 tablets in 24 hours. For children aged 12-15: Take 1 tablet, with a maximum of 4 tablets in 24 hours. Not for use in children under 12 years old. Swallow the advised amount with water. Do not exceed the stated dose within 24 hours. Maintain a minimum interval of 4 hours between doses.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Do not use with other products that contain paracetamol. Consult your doctor before use if you have liver or kidney issues, including those related to alcohol. Limit caffeine consumption from sources like tea or coffee, as high caffeine levels may lead to sleep disturbances, tremors, and chest discomfort. Do not take more than the recommended dose. If an overdose occurs, seek medical help immediately. Keep away from children. Do not use if you are allergic to any ingredients listed.

Balíček tabletů Panadol Extra Advance po 14

Panadol Extra Advance Tablets Pack 14 je vaším řešením pro rychlou a efektivní úlevu od řady bolesti a nepohodlí.
£3.47
Prodejní cena £3.47
Email when stocked

This product is limited to 3 per order

Maximum "3" units of this item can be added to your basket

Secure Transaction
Vynikající
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Jak je vidět v

Product Description

Panadol Extra Advance Tablets Pack 14 je vaším řešením pro rychlou a efektivní úlevu od řady bolesti a nepohodlí. Díky kombinaci důvěryhodné síly paracetamolu s přidanou posílením kofeinu jsou tyto tablety navrženy tak, aby řešily i ty nejvíce tvrdohlavé bolesti a bolesti. Každá tableta obsahuje 500 mg paracetamolu a 65 mg kofeinu, pracuje v synergii ke zmírnění bolesti hlavy, migrény, bolesti zubů a bolesti dobové bolesti a zároveň snižuje horečku a uvolňuje nepohodlí nachlazení a chřipky.

To, co odlišuje Panadol Extra Advance, je její pokročilá technologie Optizorb, která umožňuje, aby se aktivní složky vstřebaly rychleji do vašeho krevního řečiště a nabízely rychlou úlevu, když ji nejvíce potřebujete. Kompaktní velikost a hladký povlak tabletů je usnadňují spolknutí a zajišťují bezproblémový zážitek i pro ty, kteří obvykle bojují s léky.

Ať už jednáte o trvalé bolesti hlavy, která z intenzivního tréninku nezmizí, nebo bolí svaly, je Panadol Extra Advance formulován tak, aby poskytoval rychle působící, dlouhotrvající úlevu, což vám umožní vrátit se k vašemu dni s minimálním narušením. Pohodlné balení 14 tablet je ideální pro udržení doma, v tašce nebo v kanceláři a zajišťuje, že jste vždy připraveni bojovat proti neočekávané bolesti.

Před použitím se prosím poraďte se svým poskytovatelem zdravotní péče, zejména pokud máte nějaké již existující podmínky nebo v současné době užíváte jiné léky. Panadol Extra Advance Tablety jsou vhodné pro dospělé a děti starší 12 let. Objevte sílu kombinovaného úlevy od bolesti s Panadolem Extra Advance a získejte svůj den s důvěrou.

Ingredients/Specifications

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For adults and children aged 16 and over: Take 2 tablets, with a maximum of 8 tablets in 24 hours. For children aged 12-15: Take 1 tablet, with a maximum of 4 tablets in 24 hours. Not for use in children under 12 years old. Swallow the advised amount with water. Do not exceed the stated dose within 24 hours. Maintain a minimum interval of 4 hours between doses.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Do not use with other products that contain paracetamol. Consult your doctor before use if you have liver or kidney issues, including those related to alcohol. Limit caffeine consumption from sources like tea or coffee, as high caffeine levels may lead to sleep disturbances, tremors, and chest discomfort. Do not take more than the recommended dose. If an overdose occurs, seek medical help immediately. Keep away from children. Do not use if you are allergic to any ingredients listed.

Viz celý rozsah

Hodnocení zákazníků

Být první, kdo napsal recenzi
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Can I buy Balíček tabletů Panadol Extra Advance po 14 in the UK?

Disclaimer

Where can I buy Balíček tabletů Panadol Extra Advance po 14 in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)